Optimality criteria for general unconstrained geometric programming problems

Tibor Illés

Research output: Contribution to journalArticlepeer-review


This paper presents a possible generalization of geometric programming problems. Such a generalization was proposed by Peterson [6], based on Rockafellar's [8] conjugate function theory. Using their results, we define a slightly different, more symmetric dual pair of general unconstrained geometric programming problems.
In the second chapter the conjugate function is defined and some of its properties are demonstrated. In the third chapter the general unconstrained geometric programming problem and its dual pair are introduced and some of its fundamental properties are proved. The primal optimality criteria is based on Peterson's papers [6,7] and the dual optimality criteria completes our examinations.
Original languageEnglish
Pages (from-to)103-110
Number of pages8
JournalComputers and Mathematics with Applications
Issue number1
Publication statusPublished - 1 Jan 1991


  • general geometric programming
  • conjugate function
  • optimality criteria
  • stationary point


Dive into the research topics of 'Optimality criteria for general unconstrained geometric programming problems'. Together they form a unique fingerprint.

Cite this